# SDR AALA20110701TUL03

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS WEB CRACKED 1463 CANT FRAME ABOVE LEFT LOUVER BOX.  INSTALLED FORWARD AND AFT DOUBLER AND FILLER PIECE PER EA MD80-53-017720.
